# SDR SWAA2023120518330

- Difficulty date: November 6, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL # 221CF WITH CRACKED LOWER SKIN OB EDGE FWD.<[01] REMOVED AND ACQUIRED NEW FLOOR PANEL #221CF PN#141A5810-9. INSTALLATION OF PANEL WILL BE ACCOMPLISHED ON TTG8Q00NN8NU. REMOVAL REFERENCE: SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1
